Publications :Publication List (sourced via UOW Database)
Wang, Q., Lin, Y. & Gulati, C. M. (2003). Asymptotics for General Fractionally Integrated Processes with Applications to Unit Root Tests. Econometric Theory, 19 143-164.
Wang, Q., Lin, Y. & Gulati, C. M. (2002). The Invariance Principle For Linear Processes with Applications. Econometric Theory, 18 119-139.
Lin, Y., McCrae, M. & Gulati, C. M. (2006). Loss protection in pairs trading through minimum profit bounds: a cointegration approach. Journal of Applied Mathematics and Decision Sciences, Volume 2006 Art. No. 73803.
Lin, Y. (2014). Density approximant based on noise multiplied data. Lecture Notes in Computer Science, 8744 89-104.
Current Positions:Associate Professor